Title: Firm growth in Belgium
Authors: Goos, Maarten ×
Konings, Joep #
Issue Date: 1999
Series Title: Tijdschrift voor Economie en Management vol:44 issue:4 pages:449-465
ISSN: 0772-7674
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center of Monetary and Information Economics, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
TEM1999-4_449-465p.pdf Published 301KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.